Simultaneous normalization and algebra husks

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

The aim of this note is to use the concept of algebra husks to prove an analog of the flattening decomposition theorem for simultaneous normalizations. Other applications improve earlier flatness criteria.

Original languageEnglish (US)
Pages (from-to)437-450
Number of pages14
JournalAsian Journal of Mathematics
Volume15
Issue number3
DOIs
StatePublished - Sep 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Flatness
  • Flattening decomposition
  • Husk
  • Simultaneous normalization

Fingerprint Dive into the research topics of 'Simultaneous normalization and algebra husks'. Together they form a unique fingerprint.

Cite this